# SDR USAA2009051891194

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,387 hours, 10,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 491
- Condition: Low Pressure
- Location: Door
- Part time: 27,614 hours, 9,929 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8486690 - FLT 799-PHL - EMERGENCY EQUIPMENT - CIDS PANEL LIGHT ILLUMINATED.  MAINTENANCE SERVICED RIGHT MID DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-03.
